Go to: Agarwal, R. P. Website


Teaching Assignment and Office Hours

Name: Dr.Agarwal, R. P. Phone: Off. Loc: Email: agarwal@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 
 
 12:45-01:45
 
 
 
 12:45-01:45
 
 
 
Remark:


Publications

Sno Publications Year Status
[1] R. P. Agarwal, I. Ahmad, Akhlad Iqbal, and S. Ali, "Geodesic G-invex sets and semistrictly geodesic $\eta$-priinvex functions," Optimization, vol. 61, no. 9, pp. 1169-1174, 2012.   2012 Published
[2] R. P. Agarwal, I. Ahmad, and S. Al-Homidan, "Optimality and duality for nondifferentiable multiobjective programming problems involving generalized (F, α, ρ, d) type I functions," Journal of Nonlinear and Convex Analysis, vol. 13, no. 4, pp. 733-744, 2012.   2012 Published
[3] M.Abbas, S.H.Khan, A. R. Khan, and R. P. Agarwal, "Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme," Applied Mathematics Letters, vol. 24, pp. 97-102, 2011.   2011 Published
[4] R. P. Agarwal, I. Ahmad, S.K. Gupta, and N. Kailey, "Generalized second-order mixed symmetric duality in nondifferentiable mathematical programming," Abstract and Applied Analysis, vol. 2011, no. 103597, pp. 14, 2011.   2011 Published
[5] I. Ahmad, S.K. Gupta, N. Kailey, and R. P. Agarwal, "Duality in nondifferentiable minimax fractional programming with B-(p,r)-invexity," Journal of Inequalities and Applications, vol. 2011, no. 75, pp. 1-15, 2011.   2011 Published
[6] R. P. Agarwal and A. Boucherif, "Nonlocal Conditions for Differential Inclusions in the Space of Functions of Bounded Variations, doi:10.1186/1687-1847-2011-17 ," Advances in Difference Equations, vol. 2011, June 2011.   2011 Published
[7] R. P. Agarwal, I. Ahmad, and S. K. Gupta, "A note on higher-order nondifferentiable symmetric duality in multiobjective programming," Applied Mathematics Letters, no. 24, pp. 1308-1311, 2011.   2011 Published
[8] I. Ahmad and R. P. Agarwal, "Second order converse duality for nonlinear programming," The Journal of Nonlinear Sciences and its Applications, vol. 3, pp. 234-244, 2010.   2010 Published
[9] R. P. Agarwal, I. Ahmad, and A. Jayswal, "Higher-Order Symmetric Duality in Nondifferentiable Multiobjective Programming Problems Involving Generalized Cone Convex Functions," Mathematical and Computer Modelling, vol. 52, pp. 1644-1650, 2010.   2010 Published
[10] N.Hussain, A. R. Khan, and R. P. Agarwal, "Krasnoselskii and Ky Fan type fixed point theorems in ordered Banach spaces," Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475-489, 2010.   2010 Published
[11] R. P. Agarwal, I. Ahmad, Z. Husain, and Anurag Jayswal, "Optimality and duality in nonsmooth multiobjective optimization involving V-type I invex functions ," Journal of Inequalities and Applications, vol. 2010, no. 898626, pp. 14, 2010.   2010 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus


Teachnical Reports

# Title View

[Last Update: 11/12/2019]